# SDR DALA2017090706716

- Difficulty date: September 5, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 55,066 hours, 20,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Lavatory E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY FLOOD LIGHT AT LAVATORY E MISSING. THE RED COVER AND LIGHT ASSY IS DAMAGED.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY FLOOD LIGHT ASSY IAW AMM 33-51.
